Differential and Integral Equations

On a third-order three-point boundary value problem at resonance

Chaitan P. Gupta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 2, Number 1 (1989), 1-12.

First available in Project Euclid: 25 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B10: Nonlocal and multipoint boundary value problems
Secondary: 45B05: Fredholm integral equations


Gupta, Chaitan P. On a third-order three-point boundary value problem at resonance. Differential Integral Equations 2 (1989), no. 1, 1--12. https://projecteuclid.org/euclid.die/1372191609

Export citation